# SDR GUU2008F00047

- Difficulty date: August 26, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 12951405933
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED UNABLE TO OPEN CABIN DOOR, FOUND UPPER FWD DOOR CABLE BROKEN. REPLACED UPPER FWD DOOR CABLE. (K)
